Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi. I recently went off the 3 months injection (about

Hi.
I recently went off the 3 months injection (about a month ago, +- 7 weeks).
I'm bleeding (spotting to put it like that)
I've been on petrogen for the past 4 years and never got a period

Is this normal ?
The stomach cramps and irregular spotting
Also, is there a possible chance that I'm pregnant ?
Thu, 4 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hi. I recently went off the 3 months injection (about